EconPapers    
Economics at your fingertips  
 

Existence of Solutions for a Baby‐Skyrme Model

Hongan Hu and Kunlin Hu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The existence of the energy‐minimizing solutions for a baby‐Skyrme model on the sphere is proved using variational method. Some properties of the solutions are also established.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/530682

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:530682

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:530682